Volume 147, Issue 3 – May 1998

Local connectivity of the Julia set of real polynomials

Pages 471-541 by Genadi Levin, Sebastian van Strien

The periodic points of renormalization

Pages 543-584 by Marco Martens

Statistical properties of dynamical systems with some hyperbolicity

Pages 585-650 by Lai-Sang Young

Classical groups and the Hasse principle

Pages 651-693 by Eva Bayer-Fluckiger, Raman Parimala

Uniform estimates on the number of collisions in semi-dispersing billiards

Pages 695-708 by Dmitry Burago, Sergei Ferleger, Alexey Kononenko

Discrete decomposability of the restriction of $A_q(\lambda)$ with respect to reductive subgroups II: Micro-local analysis and asymptotic $K$-support

Pages 709-729 by Toshiyuki Kobayashi

Geometric and differential properties of subanalytic sets

Pages 731-785 by Edward Bierstone, Pierre D. Milman

Corrigendum: Positivité et discrétion des points algrébriques des courbes

Pages 787-787 by Emmanuel Ullmo